# SDR ABXR2010072000025

- Difficulty date: February 19, 2010
- Submitted: July 20, 2010
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Engine: Ge CF680A
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 310T10203
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MX INSP EVENT, FOUND NR 1 AFT ENGINE MOUNT HAD AREAS OF CORROSION WHERE MOUNT ATTACHED TO THE ENGINE. R & R NR1 ENGINE AFT MOUNT AND MOUNT BOLTS IAW MM.
